# SDR 07FDEA04140

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,307 hours, 12,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53778628
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN BETWEEN FRAME 37-38, STRG 53 RT - 54 LT.  REPAIR PERFORMED BY BLEND OUT, HFEC/ROTOTEST INSPECTION AND FLAP PEENING IAW EA 6-5314-82916 AND RAS/DATLS/0002629/2005 ISSUE A.
